# SDR AALA202402282912

- Difficulty date: February 28, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N138AN
- Make and model: Airbus A321-231
- Aircraft serial: 6650
- Aircraft time: 26,557 hours, 10,445 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REMOVED L1 DOOR SLIDE. NEW SLIDE WAS BAD FROM STOCK, REINSTALLED OLD L1 SLIDE IAW JOB CARD.
